It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DEBBIE on November 08, 2000 at 22:07:44:

Hello everyone,

I've been off and on of this message board for a few months now. I've posted a few times and have gotten responses, by the way, thanks to everyone who responded. I wanted to hold back from posting my story until I finally had something positive to post for everyone but today I decided to add my two cents if anyone is interested. It may be a little long so I apologize in advance.

I just came back from a dermatologist whom I've been to once before. I basically just go to get cortisone injections when I get my huge cysts. I do not have medical insurance which is why I try to limit my visits to emergencys. Although, for the last six months or so it seems everyday has been an emergency. Anyway the first words out of the dermatologists mouth was "You're a mess". Nice words of encouragement huh! What a JERK! I guess you have to have the problem in order to realize how sensitive a person can be. Along with the fact that I am presently PMS'ing after I left his office I cried for hours. Ohh, after he said those wonderful words of encouragment he added that I was definitely an accutane candidate and proceded to let me know that there was only a 30% chance of it not returning. So what the hell is the point of going thru all of those side effects which I happen to be terrified of. Meanwhile another dermatologist that I saw in his office told me that I shouldn't take accutane because he doesn't like all of the side effects. I think these dermatologists are out to make a buck and really could care less about our problems. If we all found a solution they would have alot less patients! I know a couple of people who have taken it and didn't have major side effects except for the dry skin and that didn't even seem to bad on them but the messages on this board have definitely scared me. I just recently started to try a "Natural Approach" for example: stopped eating alot of those bad foods I used to love, taking all of the supplements & herbs I've read about on this message board and I've gotten around 4 colonics so far. It's been almost 2 months and I am still having problems. I hear it takes months to a year to notice a difference and I am not sure if the breakouts are from all the cleansing I am doing?? I don't know how long I can keep this healthy stuff up? I feel my breakouts are hormonal because they usually come a week or two before that time of the month. That's why I decided to get on orthotrycyclen 6 months ago which made it worse (along with my usual big monthly cysts I broke out with all these little bumps that I never had before) Than the dermatologist put me on some antibiotics for about a month. Continued to get worse. I regret getting on both of those. I should have just dealt with the few annoying ones that I dealt with for so many years. I am now 28, have bad acne and even worse red scars.

Sorry to go on and on but I am really depressed tonight and needed to vent. Thanks for listening and to those of you out there who have felt suicidal, PLEASE don't let it get the best of you. I know I just said I was depressed but I am not going to let acne take over my life. I will try my best to find a solution and when I do I promise I will inform all of you!!!

P.S. Any helpful information would be greatly appreciated.

GOD BLESS!

Follow Ups

All times are GMT -7. The time now is 08:23 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!